# SDR HALA2021030100021

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 31,027 hours, 4,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0393 4R ARMING LEVER INOP. CORRECTIVE ACTION: CHECKED 4R ARMING LEVER FOR DEBRIS AND EASE OF MOVEMENT. COULD NOT REPLICATE FAULT. (7249422)
